# SDR ASAA11510808

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,755 hours, 6,224 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10591
- Condition: Failed
- Location: E&E Bay
- Part time: 38,031 hours, 15,022 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ILLUMINATED.  REPLACED WXR RECEIVER / TRANSMITTER REF MM 34 43 11.  WEATHER RADAR SYSTEM OPERATIONAL TEST PASSED REF MM 34 43 00.
